# SDR UPS07650323

- Difficulty date: July 26, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: H150AKM1
- Part serial: 6940
- Condition: Inoperative
- Location: Standby Attitude
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP STAND BY ATTITUDE INDICATOR IS ABNORMAL IN ROLL MODE.  GYRO FLAG RETRACTED.  REMOVED AND REPLACED SAI PER AMM 34-24-01-2.
